# SDR MALA954305

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC714
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Sw
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3214 - ON APPROACH TO MSP, THE NOSE GEAR RED INTRANSIT LIGHT FAILED TO ILLUMINATE UPON GEAR EXTENSION.  THE AIRCRAFT CONTINUED TO MSP.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  AS A PRECAUTION, MAINTENANCE REPLACED THE LEFT UP POSITION SWITCH AND REPLACED A TERMINAL STRIP.  SYSTEM OPERATED SATISFACTORILY.  (Z)
